# SDR AALA2019042429027

- Difficulty date: March 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL AT FR 66 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLAL 6.
